# SDR ERAA076675

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 212321103
- Part serial: 445
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CROSSTUBE HAS CORROSION.  ACTION TAKEN:  CROSSTUBE IS SCRAPPED.
